# SDR ASAA2016092618132

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,021 hours, 9,795 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND RECALL ZONE TEMP CONTROL CABIN LIGHT ILLUMINATED. RAMN QRH NO CHANGE. LIGHT CLEARS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMPERATURE CONTROL BITE, IAW FIM 21-62 TASK 801. BITE PASSES.
